# SDR 97UAL900528

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7456U
- Make and model: Boeing 727222
- Aircraft serial: 21910
- Engine: Pwa JT8D15
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Nr 3 Strut
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NR 3 ENGINE STRUT OVERHEAT LIGHT ILLUMINATED.  *S/D*  SECURED LOOSE DUCT CLAMP IN NR 3 ENGINE STRUT.
